본문 바로가기
KERD
논문KCI 등재

1차 항결핵제 약물이상반응 현황: 단일기관 약물이상사례 보고사례 기반 분석

Adverse Drug Reactions to First-line Anti-tubercular Drugs Based on Individual Case Safety Report in a Single Tertiary Hospital

1

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류내과학

초록

Background/Aims: Tuberculosis has incidence and mortality rates that are among the highest for all communicable diseases. Adverse drug reactions (ADRs) to anti-tubercular drugs are common, and have a major impact on treatment maintenance and prognosis. It is important to understand the characteristics of ADRs and establish a suitable management plan. Methods: We retrospectively reviewed patients with ADRs during treatment with first-line antitubercular drugs such as isoniazid, rifampicin, ethambutol, and pyrazinamide from 2009 to 2018. Age, sex, and total treatment period, and the onset, severity, seriousness, and system organ class of ADRs, were analyzed to understand the characteristics of first-line anti-tubercular drug-related ADRs. Results: A total of 1,606 of 5,482 patients (29.3%) experienced ADRs after administration of first-line anti-tubercular drugs. The incidence of ADRs related to isoniazid, rifampicin, ethambutol, and pyrazinamide was 22.2%, 21.3%, 24.5%, and 29.6%, respectively. A total of 2,098 ADR reports were made (mean of 1.3 ± 0.6 per patient). The rates of mild, moderate, and severe ADRs were 32.4%, 61.1%, and 6.5%, respectively. There were 127 reports (6.1%) of serious ADRs. Skin and appendage disorders were most frequently reported (27.5%), followed by gastrointestinal disorders (17.5%), and liver and biliary system disorders (13.1%). The total treatment period was longer in patients who experienced ADRs (224.0 ± 3.1 days vs. 247.0 ± 4.7 days, p = 0.009). Conclusions: The incidence of ADRs to first-line anti-tuberculosis drugs was 29.3%, and 6.5% were severe ADRS. ADRs prolonged the overall treatment duration, indicating the importance of their detection and management.

Abstract

Background/Aims: Tuberculosis has incidence and mortality rates that are among the highest for all communicable diseases. Adverse drug reactions (ADRs) to anti-tubercular drugs are common, and have a major impact on treatment maintenance and prognosis. It is important to understand the characteristics of ADRs and establish a suitable management plan. Methods: We retrospectively reviewed patients with ADRs during treatment with first-line antitubercular drugs such as isoniazid, rifampicin, ethambutol, and pyrazinamide from 2009 to 2018. Age, sex, and total treatment period, and the onset, severity, seriousness, and system organ class of ADRs, were analyzed to understand the characteristics of first-line anti-tubercular drug-related ADRs. Results: A total of 1,606 of 5,482 patients (29.3%) experienced ADRs after administration of first-line anti-tubercular drugs. The incidence of ADRs related to isoniazid, rifampicin, ethambutol, and pyrazinamide was 22.2%, 21.3%, 24.5%, and 29.6%, respectively. A total of 2,098 ADR reports were made (mean of 1.3 ± 0.6 per patient). The rates of mild, moderate, and severe ADRs were 32.4%, 61.1%, and 6.5%, respectively. There were 127 reports (6.1%) of serious ADRs. Skin and appendage disorders were most frequently reported (27.5%), followed by gastrointestinal disorders (17.5%), and liver and biliary system disorders (13.1%). The total treatment period was longer in patients who experienced ADRs (224.0 ± 3.1 days vs. 247.0 ± 4.7 days, p = 0.009). Conclusions: The incidence of ADRs to first-line anti-tuberculosis drugs was 29.3%, and 6.5% were severe ADRS. ADRs prolonged the overall treatment duration, indicating the importance of their detection and management.

참고문헌 (23)

  1. "Global tuberculosis report" (2019)[URL]
  2. "National tuberculosis program guideline" (2020)[URL]
  3. Korea Centers for Disease Control & Prevention, "Korean Guidelines for Tuberculosis", Joint Committee for the Revision of Korean Guidelines for Tuberculosis and Korea Centers for Disease Control &Prevention, ~ (2020)
  4. Gholami K, "Evaluation of anti-tuberculosis induced adverse reactions in hospitalized patients", Pharm Pract(Granada), 4, pp.134~138 (2006)
  5. 김상훈, "단기 항결핵 화학요법에 의한 약물 이상반응의 유병률", 대한내과학회지, 73(5), pp.496~502 (2007), 대한내과학회
  6. Ormerod LP, "Frequency and type of reactions to antituberculosis drugs : observations in routine treatment", Tuber Lung Dis, 77, pp.37~42 (1996)
  7. Yee D, "Incidence of serious side effects from first-line antituberculosis drugs among patients treated for active tuberculosis", Am J Respir Crit Care Med, 167, pp.1472~1477 (2003)
  8. Singh A, "Prevalence of adverse drug reaction with first-line drugs among patients treated for pulmonary tuberculosis", Clinical Epidemiology and Global Health, 3(Suppl 1), pp.S80~S90 (2015)
  9. Shean K, "Drug-associated adverse events and their relationship with outcomes in patients receiving treatment for extensively drug-resistant tuberculosis in South Africa", PLoS One, 8, pp.e63057~ (2013)
  10. Huang YS, "Recent progress in genetic variation and risk of antituberculosis drug-induced liver injury", J Chin Med Assoc, 77, pp.169~173 (2014)
  11. Chamorro JG, "Sex, ethnicity, and slow acetylator profile are the major causes of hepatotoxicity induced by antituberculosis drugs", J Gastroenterol Hepatol, 28, pp.323~328 (2013)
  12. Goldman JL, "Pediatric pharmacovigilance : enhancing adverse drug reaction reporting in a tertiary care children's hospital", Ther Innov Regul Sci, 47, pp.566~571 (2013)
  13. "Glossary of pharmacovigilance terms" (2020)[URL]
  14. "The use of the WHO-UMC system for standardised case causality assessment" (2020)[URL]
  15. "WHO-ART" (2009)[URL]
  16. Prasad R, "Adverse drug reactions in tuberculosis and management", Indian J Tuberc, 66, pp.520~532 (2019)
  17. Breen RA, "Adverse events and treatment interruption in tuberculosis patients with and without HIV co-infection", Thorax, 61, pp.791~794 (2006)
  18. Forget EJ, "Adverse reactions to first-line antituberculosis drugs", Expert Opin Drug Saf, 5, pp.231~249 (2006)
  19. Schaberg T, "Risk factors for side-effects of isoniazid, rifampin and pyrazinamide in patients hospitalized for pulmonary tuberculosis", Eur Respir J, 9, pp.2026~2030 (1996)
  20. "Clinical trial of six-month and four-month regimens of chemotherapy in the treatment of pulmonary tuberculosis", Am Rev Respir Dis., 119, pp.579~585 (1979)
  21. Castro AT, "Incidence and risk factors of major toxicity associated to first-line antituberculosis drugs for latent and active tuberculosis during a period of 10 years", Rev Port Pneumol., 21, pp.144~150 (2015)
  22. 황영훈, "1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰", Allergy Asthma & Respiratory Disease, 5(2), pp.111~116 (2017), 대한 소아알레르기 호흡기학회[DOI]
  23. Siripassorn K, "Successful drug desensitization in patients with delayed-type allergic reactions to anti-tuberculosis drugs", Int J Infect Dis, 68, pp.61~68 (2018)

관련 논문AI추천

단기 항결핵 화학요법에 의한 약물 이상반응의 유병률김상헌, 김상훈, 김윤섭, 민경업, 박재석, 박해심, 이기덕, 이병훈, 지영구대한내과학회 · 대한내과학회지2007 · 제73권 제5호Adverse drug reactions following treatment of latent tuberculosis infection: a linked national tuberculosis surveillance with claims database정선영, Jae Chol Choi, Jae-Eun Lee, Kyungeun Lee, Yu-Seon Jung대한내과학회 · The Korean Journal of Internal Medicine2024 · 제39권 제6호일차 항결핵제 모두에 과민반응을 보인 환자의 성공적 탈감작 결핵 치료 1예강혜련, 김수정, 김정현, 김주영, 박주희, 이서영, 이애라, 이정규대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2013 · 제1권 제4호1차 및 2차 항결핵제에 의한 DRESS (drug reaction with eosinophilia and systemic symptom) 증후군 1예와 문헌고찰강동윤, 강성윤, 강혜련, 손경희, 이창훈, 장동연, 황영훈대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2017 · 제5권 제2호Cutaneous adverse drug reactions in patients with peripheral blood eosinophilia during antituberculosis treatment고영일, 권용수, 김유일, 김태옥, 신홍준, 임성철대한내과학회 · The Korean Journal of Internal Medicine2019 · 제34권 제5호이차 항결핵제에 약물과민반응증후군을 보인 다제내성 결핵 환자에서 급속 탈감작요법에 준한 항결핵제 재투여 1예강민구, 강혜련, 김수정, 김주영, 문성도, 박한기, 원하경, 조재영대한 소아알레르기 호흡기학회 · Allergy Asthma & Respiratory Disease2015 · 제3권 제4호

이 간행물의 다른 논문 (9건)